According to the latest data released by the CDC, between Dec. 14, 2020, and Sept. 10, 2021, a total of 701,559 total adverse events were reported to VAERS. The data includes over 14,000 deaths.
VAERS is the CDC’s primary mechanism in the U.S. for reporting adverse vaccine reactions, but historically only reports 1% of the total actual adverse events according to a Harvard study. The vast majority of the reports to the system come from medical professionals regarding patients, and most are failed to be reported for various reasons.
In an undercover video published Monday, doctors working for the US government were seen discussing how many of the adverse reactions and deaths caused by the vaccines are being covered up.
One US Dept of Health and Human Services Doctor can be heard saying in the video that “the government doesn’t want to show that the darn vaccine is full of shit.”
“They are not reporting it… because they want to shove it under the mat,” Doctor Maria Gonzalez says in the video.
A government nurse can be seen in the video talking about the countless patients she has seen with adverse reactions like heart failure, heart inflammation, and other serious side effects from the vaccines.
“I think they want people to die,” said Deanna Paris who works for the Department of Health and Human Services.
When asked about why these reactions are not being reported to systems like VAERS, Paris responded by saying nobody is reporting them “because it takes half an hour to report.”
In a study published to regulations.gov by VAERS Expert Dr Jessica Rose, authors claim that tens of thousands of more people have died from the vaccines than is reported in the VAERS system.
Dr. Jessica Rose has a BSc in Applied Mathematics and completed her MSc in Immunology at Memorial University of Newfoundland in Canada. She completed her PhD in Computational Biology at Bar Ilan University and then did her first Post Doctorate at the Hebrew University of Jerusalem in Molecular Biology.
Using the VAERS database and independent rates of anaphylaxis events from a Mass General study, Rose and Crawford computed a 41X under-reporting factor for serious adverse events in VAERS, leading to an estimate of over 150,000 excess deaths caused by the vaccine.
Following the publishing of several studies showing the current COVID-19 vaccines are statistically more dangerous to children than COVI-19, several doctors spoke out about these risks at a recent FDA digital hearing.
Almost a dozen doctors from the Food and Drug administration’s (FDA) vaccine hearing claimed that the COVID vaccines are killing more people than they’re saving, causing menstrual cycle disruptions, and driving more infectious mutations like the Delta variant.
One study found that the vaccines are statistically at least 6 times more likely to cause heart problems than a child’s risk of being hospitalized for Covid-19.
A Division 1 college athlete explained in a video that he was hospitalized with severe heart inflammation following his vaccination.
“I am in the hospital right now with heart complications from the COVID-19 vaccine, and I want to inform as many people as I can about the risks from taking the vaccine that I wish someone had informed me,” the athlete said in a TikTok video that has over 500,000 likes.
A viral video posted to TikTok recently depicts a young woman who claimed she received the Pfizer vaccine just days prior to recording the video.
In the video, she described how she developed strange clotting in and around her mouth, as well as on other parts of her body.
The video went viral on multiple social media platforms before the video was deleted by some of the platforms it was posted on.
One of the possible adverse reactions to the vaccine is ‘Immune Thrombocytopenic Purpura,’ which is what the woman’s reaction appears to be.
Idiopathic thrombocytopenic purpura with black oral mucosal lesions is a disorder in which autoantibodies are made against platelets, causing accelerated platelet destruction.
A recent case study of a woman from New York shows that at least one recipient of the Pfizer covid vaccine experienced Toxic Epidermal Necrolysis, which doctors have attributed to the vaccine.
Toxic epidermal necrolysis is a life-threatening skin disorder characterized by a blistering and peeling of the skin.
According to another report in March, a Virginia man suffered a reaction to a COVID-19 vaccine that caused a painful rash to spread across his entire body and skin to peel off, doctors said.
The medical episode could have been life-threatening if left untreated. The man was never officially diagnosed, and there are no reports of exactly what the condition was.
According to another recent news report, Seven News reporter Denham Hitchcock was rushed to hospital with inflammation of the heart after getting the Pfizer Covid shot.
“One hospital has had well over a dozen cases like me,” said Denham Hitchcock during his hospital stay.
Lisa Shaw, another reporter for BBC Radio Newcastle, died at the age of 44 in May after developing headaches a week after getting her first dose of the COVID vaccine.
Newcastle coroner, Karen Dilks, said Ms Shaw suffered blood clots in the brain which ultimately led to her death.
Ms Dilks said Ms Shaw was previously fit and well but concluded that it was “clearly established” that her death was due to a condition that leads to swelling and bleeding of the brain. The coroner concluded that the reported died due to complications from vaccination.
According to Reuters, Japan recently suspended the use of 1.63 million doses shipped to 863 vaccination centres nationwide, more than a week after the domestic distributor received reports of contaminants in some vials.
European Union drugs regulator said production of Moderna COVID-19 vaccines can continue, while it carries out its investigation of a suspected metallic contamination incident.
The contaminant found in the batch is believed to be a metallic particle, Japanese public broadcaster NHK reported, citing health ministry sources.
In the spring of 2021, countless local news outlets across the country have been reporting school closures due to teachers and staff having adverse reactions to the second dose of the Covid-19 vaccine.
In what seemed to be a widespread phenomenon that we don’t see after any other vaccine, teachers across the country were calling out sick due to reactions from both the Pfizer and Moderna MRNA vaccine, as well as the vaccine from Johnson & Johnson.